# SDR AALA20130724003

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 96,805 hours, 19,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS FROM SEAT ROWS 31H - 38H ARE INOPERATIVE.  SECURED BROKEN WIRES AT SEAT ROW 37HJ.  OPERATIONS CHECKED NORMAL.
